# SDR 95ZZZX6244

- Difficulty date: September 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N167BH
- Make and model: Bell 206B
- Aircraft serial: 1961
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Seal
- Part number: 206040103101
- Condition: Leaking
- Location: T/R Gearbox
- Part time: 294 hours
- Component: 2060404009
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

INSTALLED NEW SEAL AND WEAR SLEEVE FOR REPAIR LEAK AT INPUT SEAL.  NEW SEAL IS LEAKING AGAIN AFTER VERY SHORT TIME IN SERVICE.  A COMMON PROBLEM, BUT NOT SO SOON.  INSPECTION INTERVAL FOR GEARBOX IS 3,000 HOURS.  CHANGING SEAL 10 TIMES NOT DESIRABLE.  SEAL IS OF NEW STYLE AND PART NUMBER.  SUBMITTER STATED POSSIBLY A NEW MANUFACTURER.  ADVISED BHT OF THIS PROBLEM.
